has any one else had any musle tremors or feel something like restless leg sydrome all over your body after missing a day or more of this drug?I have crappy insurance and it sometimes delays me getting my meds for a few days, I crashed hard with paxil now on prozac,but I get these musles crapping like charlie horses and stabbing or acheing musles if I miss more than a day.
Posts You May Be Interested In
only second day out of hospital and i'm already low.my stupid fridge is busted but it doesn't even matter.even though my boyfriend calls me several times a day and makes me laugh i feel so alone.i am sitting here vaping in one hand,holding an ice pack in the other (for some reason freezer still works).so many skills learned and can't put them into practice right now-hate myself so much.
Hello all, recently I started taking temazepam. Has anyone else had a zombie after feeling? Did it go away?